# SDR SIMA20200417001

- Difficulty date: April 17, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19412
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL #1 EMERGENCY BATTERY POWER SUPPLY -C/A-REMOVED AND REPLACED THE #1 BATTERY AND CHARGER IAW EMB 145 AMM 33-50-04, SYS CKS GOOD.
